# SDR RAIA970122

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICBK
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 199
- System (JASC): 2435 · Starter-Generator
- Part: Starter/Gen
- Part number: 8260121
- Condition: Failed
- Location: Rt Engine
- Part time: 12,914 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - FLT 7108 - THE RIGHT DC GENERATOR FAULTED, AND WOULD NOT RESET.  MAINTENANCE REPLACED THE RIGHT STARTER/GENERATOR.  (M)
